Smythe, R. T.
Ergodic properties of marked point processes in R r
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2 , p. 109-125
Zbl 0307.60047 | MR 375440
URL stable : http://www.numdam.org/item?id=AIHPB_1975__11_2_109_0

Bibliographie

[1] A.P. Calderon, A general ergodic theorem. Annals of Math., t. 58, 1953, p. 182-191. MR 55415 | Zbl 0052.11903

[2] K.L. Chung, A Course in Probability Theory (2nd edition), Academic Press, 1974. MR 1796326 | Zbl 0345.60003

[3] D.J. Daley and D. Vere-Jones, A summary of the theory of point processes, in Stochastic Point Processes: Statistical Analysis, Theory and Applications, P. A. W. Lewis, ed., Wiley, 1972, p. 299-383. MR 365698 | Zbl 0278.60035

[4] C.G. Esseen and B. Von Bahr, Inequalities for the rth absolute moments of a sum of random variables, 1 ≤ r ≤ 2. Ann. Math. Stat., t. 36, 1965, p. 299-303. MR 170407 | Zbl 0134.36902

[5] E. Hewitt and K. Stromberg, Real Analysis, Springer-Verlag, 1965. MR 188387

[6] P. Jagers, Point processes, in Advances in Probability, vol. 3, P. Ney, ed., Marcel Dekker, 1974. MR 397872

[7] M. Loève, Probability Theory (second edition), Van Nostrand, 1960. Zbl 0095.12201

[8] A. Prekopa, On Poisson and compound Poisson stochastic functions. Studia Math., t. 16, 1957, p. 142-155. MR 97843 | Zbl 0208.43503

[9] G.R. Shorack and R.T. Smythe, Inequalities for max Sk/bk, where k ∈ Nr (to appear in Proc. Am. Math. Soc.). MR 400386 | Zbl 0327.60036

[10] R.T. Smythe, Strong laws of large numbers for r-dimensional arrays of random variables. Annals of Probability, t. 1, 1973, p. 164-170. MR 346881 | Zbl 0258.60026

[11] R.T. Smythe, Sums of independent random variables on partially ordered sets. Annals of Probability, t. 2, 1974, p. 906-917. MR 358973 | Zbl 0292.60081

[12] M. Wichura, Inequalities with applications to the weak convergence of random processes. Ann. Math. Stat., t. 40, 1969, p. 681-687. MR 246359 | Zbl 0214.17701

[13] A. Zygmund, An individual ergodic theorem for non-commutative transformations. Acta Sci. Math. Szeged, t. 14, 1951, p. 103-110. MR 45948 | Zbl 0045.06403